# SDR P5CA9700531

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5280 · Landing Gear Doors
- Part: Stop Pad
- Condition: Broken
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BODY GEAR DOOR HAS BROKEN STOP PAD BRACKET.  REMOVED AND REPLACED STOP PAD BRACKET PER BOEING SRM 51-30-02.
